MAUDE Adverse Event Report: HOLOGIC, INC CoolSeal¿ Trinity; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES

HOLOGIC, INC CoolSeal¿ Trinity; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Model Number CSL-TR105-44
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
CoolSeal¿ Trinity
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CS   20102
MDR Report Key50575848
Report Number1222780-2026-00562
Device Sequence Number16001533
Product Code GEI
UDI-Device Identifier00850346007061
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K211579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSL-TR105-44
Device Catalogue NumberCSL-TR105-44
Device Lot Number26E26RB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown